# SDR HALA2019102100433

- Difficulty date: October 19, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 28,792 hours, 67,566 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Multiple Fail
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SUP - TRIM FAIL BOTH.HORIZONTAL STAB WILL NOT MOVE, STUCK AT 2.5 DEGREES. // REMOVED SCREWS FROM DOGHOUSE PANEL ON TOP OF VERTICAL STAN. FOUND CABLE RUN 129E BROKEN. ROUTED CABLE REF AMM 27-40-00 FIG 303. REMOVED CABLE RUN 129E TO FOM. SERVICEABLE CABLE RUN 129E,CLEARANCE OK AND RIGGING PENDING. ACCOMPLISHED PULL TESTER PER AMM 20-00-03-811-801. ADJUSTMENT OF HORIZONTAL STAB TRIM PER AMM 27-40-00-820-801. COMPLETED ADJUSTMENT REF AMM 27-40-00. FUNCTIONAL CHECK GOOD, REF AMM 27-40-00. CLOSE UP/SAFETY PENDING. SAFE TIED AND CLOSED UP PANELS. REMOVED AND REPLACED HORIZONTAL STAB ACTUATOR ASSY PER AMM 274-41-04-000-801 UP TO STEP 2.E(1). CH)2). COMPLETED REMAINING STEPS PER AMM 27-41-04-000-801. REMOVED AND REPLACED ALT TRIM DRIVE UNIT PER AMM 27-43-01. PENDING OPS CHECK. ACCOMPLISHED REQUIRED TEST STAB ALT TRIM OPS CHECK OK NORMAL. PULLEY IN FWD CARGO PIT ON WIRE RUN 130B WORN (1EA). REPLACED PULLEY(1EA)ON CABLE RUN 130B IN FWD CARGO PIT PER DRAWING 5940899. REMOVED AND REPLACED PRIMARY TRIM BRAKE DN & UP RELAYS PER AMM 27-41-02-00-801. ACCOMPLISHED ALL WORK UP TO STEP UP TO AND INCLUDING 3E(1) OPS CHECK PENDING. OPS CHECK GOOD. REPLACED TRIM POWER SUPPLY PER AMM 27-43-05. PENDING OPS CHECK. ACCOMPLISHED REQUIRED TEST ALT TRIM GROUND TEST NORMAL. REPLACED TRIM SHUTOFF RELAY PER AWD 28OL-107-HWI OPERATIONAL TEST NORMAL. OK FOR SERVICE. MAINT CHECK FLIGHT REQUIRED, TRIM FAIL BOTH. TEST FLIGHT COMPLETE - SATISFACTORY.
